RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedotov, Anatolii Mikhailovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 1

Number of views:
This page:1590
Abstract pages:1607
Full texts:628
References:52
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person30848
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196568

Publications in Math-Net.Ru
2017
1. A. M. Fedotov, O. V. Prozorov, O. A. Fedotova, A. A. Bapanov, “On the Approach to the Thematic Classification of Documents”, Novosibirsk State University Journal of Information Technologies, 15:1 (2017),  79–88  mathnet  elib
2. Yu. V. Leonova, A. M. Fedotov, O. A. Fedotova, “On the Approach to the Classification of Thesis Abstracts on Themes”, Novosibirsk State University Journal of Information Technologies, 15:1 (2017),  47–58  mathnet  elib
3. O. L. Zhizhimov, Yu. V. Titova, A. M. Fedotov, “Implementation of the Methods of Abstract Access to the Thesaurus”, Novosibirsk State University Journal of Information Technologies, 15:1 (2017),  15–35  mathnet  elib
2009
4. A. M. Fedotov, N. B. Narozhnyi, V. D. Mur, E. G. Gel'fer, “On the incompleteness of the Unruh fermion modes in the Minkowski space”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:8 (2009),  449–453  mathnet; JETP Letters, 89:8 (2009), 385–389  isi  scopus
2001
5. L. S. Maergoiz, A. M. Fedotov, “Optimal error of analytic continuation from a finite set with inaccurate data in Hilbert spaces of holomorphic functions”, Sibirsk. Mat. Zh., 42:5 (2001),  1106–1116  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 926–935  isi
1992
6. A. M. Fedotov, “Minimax regularization for operator equations with random errors in the data”, Zh. Vychisl. Mat. Mat. Fiz., 32:4 (1992),  499–511  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:4 (1992), 423–432  isi
1988
7. A. M. Fedotov, “Construction of optimal solution procedures for operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:7 (1988),  963–970  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:4 (1988), 1–6
8. O. V. Levchuk, A. M. Fedotov, “Construction of minimax solutions of linear ill-posed problems with random errors in the data”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  825–834  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 136–142
1986
9. A. M. Fedotov, O. V. Levchuk, “Optimal estimates of linear functionals of solutions of operator equations of the first kind with random errors in the data”, Dokl. Akad. Nauk SSSR, 287:1 (1986),  63–66  mathnet  mathscinet  zmath
1984
10. A. M. Fedotov, “Generalized Bayes solution methods for operator equations in Hilbert space”, Dokl. Akad. Nauk SSSR, 277:2 (1984),  307–309  mathnet  mathscinet  zmath
1983
11. A. M. Fedotov, “Well-posedness of the problem of constructing approximate solutions of ill-posed problems”, Dokl. Akad. Nauk SSSR, 272:5 (1983),  1064–1066  mathnet  mathscinet  zmath
1982
12. M. M. Lavrent'ev, A. M. Fedotov, “On the posing of some ill-posed problems of mathematical physics with random input data”, Zh. Vychisl. Mat. Mat. Fiz., 22:1 (1982),  133–143  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:1 (1982), 139–150
1981
13. A. M. Fedotov, “The information inequality for operator equations in Hilbert space”, Teor. Veroyatnost. i Primenen., 26:2 (1981),  377–384  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:2 (1982), 371–378  isi
14. A. M. Fedotov, “Optimal linear procedures for solving linear operator equations with random data”, Zh. Vychisl. Mat. Mat. Fiz., 21:5 (1981),  1075–1090  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:5 (1981), 1–15
1979
15. A. M. Fedotov, “Some inequalities for the errors of approximate solutions of operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 19:2 (1979),  277–291  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:2 (1979), 3–18
1978
16. A. M. Fedotov, “An estimate of the accuracy of approximate solutions of operator equations of the first kind with random errors in the initial data”, Dokl. Akad. Nauk SSSR, 240:3 (1978),  545–548  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. A. A. Lyapunov and the development of computer science in Russia
A. M. Fedotov
Conference devoted to the 100th anniversary of Alexei Andreevich Lyapunov
November 10, 2011 12:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019